# SDR UALA2011090204720

- Difficulty date: September 1, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 42,577 hours, 5,164 cycles
- Engine: Pwa PW40903
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shade
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BROKEN WINDOW SHADE ON FLIGHT DECK.  REPLACED CRACKED WINDOW SHADE ON CAPTAIN'S SIDE.
